18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, Julian L, and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations 266, no. 1 (2019): 257–311. https://doi.org/10.1016/j.jde.2018.07.045.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer, Julian L. “The Choice of Representative Volumes in the Approximation of Effective Properties of Random Materials.” Archive for Rational Mechanics and Analysis 234, no. 2 (2019): 635–726. https://doi.org/10.1007/s00205-019-01400-w.
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer, Julian L, and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis 50, no. 1 (2018): 411–55. https://doi.org/10.1137/16M1098796.
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx, Mitia, and Julian L Fischer. “Well-Posedness for Mean-Field Evolutions Arising in Superconductivity.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis 35, no. 5 (2018): 1267–1319. https://doi.org/10.1016/j.anihpc.2017.11.004.
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
Fischer, Julian L, and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis 49, no. 1 (2017): 82–114. https://doi.org/10.1137/16M1070384.
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications 159 (2017): 181–207. https://doi.org/10.1016/j.na.2017.03.001.
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
Fischer, Julian L, and Felix Otto. “A Higher-Order Large Scale Regularity Theory for Random Elliptic Operators.” Communications in Partial Differential Equations 41, no. 7 (2016): 1108–48. https://doi.org/10.1080/03605302.2016.1179318.
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, Fabian, Julian L Fischer, and Peter Knabner. “Analysis of a Modified Second-Order Mixed Hybrid BDM1 Finite Element Method for Transport Problems in Divergence Form.” SIAM Journal on Numerical Analysis 54, no. 4 (2016): 2359–78. https://doi.org/10.1137/15M1035379.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, Julian L. “Behaviour of Free Boundaries in Thin-Film Flow: The Regime of Strong Slippage and the Regime of Very Weak Slippage.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis 33, no. 5 (2016): 1301–27. https://doi.org/10.1016/j.anihpc.2015.05.001.
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, Julian L. “Estimates on Front Propagation for Nonlinear Higher-Order Parabolic Equations: An Algorithmic Approach.” Interfaces and Free Boundaries 17, no. 1 (2015): 1–20. https://doi.org/10.4171/IFB/331.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, Julian L. “A Posteriori Modeling Error Estimates for the Assumption of Perfect Incompressibility in the Navier-Stokes Equation.” SIAM Journal on Numerical Analysis 53, no. 5 (2015): 2178–2205. https://doi.org/10.1137/140966654.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, Julian L, and Günther Grün. “Finite Speed of Propagation and Waiting Times for the Stochastic Porous Medium Equation: A Unifying Approach.” SIAM Journal on Mathematical Analysis 47, no. 1 (2015): 825–54. https://doi.org/10.1137/140960578.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis 218, no. 1 (2015): 553–87. https://doi.org/10.1007/s00205-015-0866-x.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, Julian L. “Infinite Speed of Support Propagation for the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift-Diffusion Models.” Nonlinear Differential Equations and Applications 21, no. 1 (2014): 27–50. https://doi.org/10.1007/s00030-013-0235-0.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, Julian L. “Upper Bounds on Waiting Times for the Thin-Film Equation: The Case of Weak Slippage.” Archive for Rational Mechanics and Analysis 211, no. 3 (2014): 771–818. https://doi.org/10.1007/s00205-013-0690-0.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, Julian L. “Uniqueness of Solutions of the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift Diffusion Models.” Communications in Partial Differential Equations 38, no. 11 (2013): 2004–47. https://doi.org/10.1080/03605302.2013.823548.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, Julian L. “Advection-Driven Support Shrinking in a Chemotaxis Model with Degenerate Mobility.” SIAM Journal on Mathematical Analysis 45, no. 3 (2013): 1585–1615. https://doi.org/10.1137/120874291.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, Julian L. “Optimal Lower Bounds on Asymptotic Support Propagation Rates for the Thin-Film Equation.” Journal of Differential Equations 255, no. 10 (2013): 3127–49. https://doi.org/10.1016/j.jde.2013.07.028.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, Julian L, and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations 266, no. 1 (2019): 257–311. https://doi.org/10.1016/j.jde.2018.07.045.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
Fischer, Julian L. “The Choice of Representative Volumes in the Approximation of Effective Properties of Random Materials.” Archive for Rational Mechanics and Analysis 234, no. 2 (2019): 635–726. https://doi.org/10.1007/s00205-019-01400-w.
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
Fischer, Julian L, and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis 50, no. 1 (2018): 411–55. https://doi.org/10.1137/16M1098796.
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
Duerinckx, Mitia, and Julian L Fischer. “Well-Posedness for Mean-Field Evolutions Arising in Superconductivity.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis 35, no. 5 (2018): 1267–1319. https://doi.org/10.1016/j.anihpc.2017.11.004.
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
Fischer, Julian L, and Claudia Raithel. “Liouville Principles and a Large-Scale Regularity Theory for Random Elliptic Operators on the Half-Space.” SIAM Journal on Mathematical Analysis 49, no. 1 (2017): 82–114. https://doi.org/10.1137/16M1070384.
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications 159 (2017): 181–207. https://doi.org/10.1016/j.na.2017.03.001.
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
Fischer, Julian L, and Felix Otto. “A Higher-Order Large Scale Regularity Theory for Random Elliptic Operators.” Communications in Partial Differential Equations 41, no. 7 (2016): 1108–48. https://doi.org/10.1080/03605302.2016.1179318.
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
Brunner, Fabian, Julian L Fischer, and Peter Knabner. “Analysis of a Modified Second-Order Mixed Hybrid BDM1 Finite Element Method for Transport Problems in Divergence Form.” SIAM Journal on Numerical Analysis 54, no. 4 (2016): 2359–78. https://doi.org/10.1137/15M1035379.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
Fischer, Julian L. “Behaviour of Free Boundaries in Thin-Film Flow: The Regime of Strong Slippage and the Regime of Very Weak Slippage.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis 33, no. 5 (2016): 1301–27. https://doi.org/10.1016/j.anihpc.2015.05.001.
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
Fischer, Julian L. “Estimates on Front Propagation for Nonlinear Higher-Order Parabolic Equations: An Algorithmic Approach.” Interfaces and Free Boundaries 17, no. 1 (2015): 1–20. https://doi.org/10.4171/IFB/331.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
Fischer, Julian L. “A Posteriori Modeling Error Estimates for the Assumption of Perfect Incompressibility in the Navier-Stokes Equation.” SIAM Journal on Numerical Analysis 53, no. 5 (2015): 2178–2205. https://doi.org/10.1137/140966654.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
Fischer, Julian L, and Günther Grün. “Finite Speed of Propagation and Waiting Times for the Stochastic Porous Medium Equation: A Unifying Approach.” SIAM Journal on Mathematical Analysis 47, no. 1 (2015): 825–54. https://doi.org/10.1137/140960578.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer, Julian L. “Global Existence of Renormalized Solutions to Entropy-Dissipating Reaction–Diffusion Systems.” Archive for Rational Mechanics and Analysis 218, no. 1 (2015): 553–87. https://doi.org/10.1007/s00205-015-0866-x.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer, Julian L. “Infinite Speed of Support Propagation for the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift-Diffusion Models.” Nonlinear Differential Equations and Applications 21, no. 1 (2014): 27–50. https://doi.org/10.1007/s00030-013-0235-0.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer, Julian L. “Upper Bounds on Waiting Times for the Thin-Film Equation: The Case of Weak Slippage.” Archive for Rational Mechanics and Analysis 211, no. 3 (2014): 771–818. https://doi.org/10.1007/s00205-013-0690-0.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer, Julian L. “Uniqueness of Solutions of the Derrida-Lebowitz-Speer-Spohn Equation and Quantum Drift Diffusion Models.” Communications in Partial Differential Equations 38, no. 11 (2013): 2004–47. https://doi.org/10.1080/03605302.2013.823548.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer, Julian L. “Advection-Driven Support Shrinking in a Chemotaxis Model with Degenerate Mobility.” SIAM Journal on Mathematical Analysis 45, no. 3 (2013): 1585–1615. https://doi.org/10.1137/120874291.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer, Julian L. “Optimal Lower Bounds on Asymptotic Support Propagation Rates for the Thin-Film Equation.” Journal of Differential Equations 255, no. 10 (2013): 3127–49. https://doi.org/10.1016/j.jde.2013.07.028.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed